UM

Browse/Search Results:  1-10 of 70 Help

Selected(0)Clear Items/Page:    Sort:
New negative-determination conditions for cubic polynomials with applications to time-varying delay systems Journal article
Vong, Seakweng, Xue, Han, Zhang, Yuanyuan, Yao, Zhongsheng. New negative-determination conditions for cubic polynomials with applications to time-varying delay systems[J]. Applied Mathematics Letters, 2025, 160, 109336.
Authors:  Vong, Seakweng;  Xue, Han;  Zhang, Yuanyuan;  Yao, Zhongsheng
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:2.9/2.6 | Submit date:2025/01/22
Cubic Polynomials  Lyapunov-krasovskii Method  Negative-determination Condition  Time Delay  
The smallest eigenvalue of the Hankel matrices associated with a perturbed Jacobi weight Journal article
Wang, Yuxi, Chen, Yang. The smallest eigenvalue of the Hankel matrices associated with a perturbed Jacobi weight[J]. Applied Mathematics and Computation, 2024, 474, 128615.
Authors:  Wang, Yuxi;  Chen, Yang
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:3.5/3.1 | Submit date:2024/05/16
Asymptotics  Hankel Matrices  Orthogonal Polynomials  Smallest Eigenvalue  
THE SMALLEST EIGENVALUE OF LARGE HANKEL MATRICES ASSOCIATED WITH A SEMICLASSICAL LAGUERRE WEIGHT Journal article
Wang, Dan, Zhu, Mengkun, Chen, Yang. THE SMALLEST EIGENVALUE OF LARGE HANKEL MATRICES ASSOCIATED WITH A SEMICLASSICAL LAGUERRE WEIGHT[J]. Mathematical Inequalities and Applications, 2024, 27(1), 53-62.
Authors:  Wang, Dan;  Zhu, Mengkun;  Chen, Yang
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:0.9/0.8 | Submit date:2024/05/16
Asymptotics  Hankel Matrices  Polynomials  Smallest Eigenvalue  
Gaussian unitary ensembles with jump discontinuities, PDEs, and the coupled Painlevé IV system Book chapter
出自: Contemporary Mathematics:American Mathematical Society, 2024, 页码:39-63
Authors:  Chen, Yang;  Lyu, Shulin
Favorite | TC[Scopus]:0 | Submit date:2024/12/26
Gaussian Unitary Ensembles  Hankel Determinant  Orthogonal Polynomials  Painlevé Equations  
Sampling expansions associated with quaternion difference equations Journal article
Cheng, Dong, Kou, Kit Ian, Xia, Yonghui, Xu, Junfeng. Sampling expansions associated with quaternion difference equations[J]. LINEAR & MULTILINEAR ALGEBRA, 2023, 71(13), 2180 - 2203.
Authors:  Cheng, Dong;  Kou, Kit Ian;  Xia, Yonghui;  Xu, Junfeng
Favorite | TC[WOS]:1 TC[Scopus]:1  IF:0.9/1.0 | Submit date:2022/08/05
Sampling Expansions  Quaternion Difference Equations  Tridiagonal Matrices  Quaternion Polynomials  Interpolation  
THE SMALLEST EIGENVALUE OF THE ILL-CONDITIONED HANKEL MATRICES ASSOCIATED WITH A SEMI-CLASSICAL HERMITE WEIGHT Journal article
Wang, Yuxi, Zhu, Mengkun, Chen, Yang. THE SMALLEST EIGENVALUE OF THE ILL-CONDITIONED HANKEL MATRICES ASSOCIATED WITH A SEMI-CLASSICAL HERMITE WEIGHT[J]. Proceedings of the American Mathematical Society, 2023, 151(12), 5345-5352.
Authors:  Wang, Yuxi;  Zhu, Mengkun;  Chen, Yang
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:0.8/0.8 | Submit date:2024/01/02
Hankel Matrices  Orthogonal Polynomials  Smallest Eigenvalue  
Painlevé IV, Chazy II, and asymptotics for recurrence coefficients of semi-classical Laguerre polynomials and their Hankel determinants Journal article
Min,Chao, Chen,Yang. Painlevé IV, Chazy II, and asymptotics for recurrence coefficients of semi-classical Laguerre polynomials and their Hankel determinants[J]. Mathematical Methods in the Applied Sciences, 2023, 46(14), 15270-15284.
Authors:  Min,Chao;  Chen,Yang
Favorite | TC[WOS]:10 TC[Scopus]:11  IF:2.1/2.0 | Submit date:2023/08/03
Asymptotic Expansions  Chazy Ii System  Hankel Determinants  Painlevé Iv  Recurrence Coefficients  Semi-classical Laguerre Polynomials  
The Jacobi-type polynomials and general Heun equations Journal article
Wang,Dan, Zhu,Mengkun, Chen,Yang. The Jacobi-type polynomials and general Heun equations[J]. Applied Mathematics Letters, 2023, 144, 108694.
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:2.9/2.6 | Submit date:2023/08/03
Asymptotics  General Heun Equation  Orthogonal Polynomials  
Laguerre unitary ensembles with jump discontinuities, PDEs and the coupled Painlevé V system Journal article
Lyu,Shulin, Chen,Yang, Xu,Shuai Xia. Laguerre unitary ensembles with jump discontinuities, PDEs and the coupled Painlevé V system[J]. Physica D: Nonlinear Phenomena, 2023, 449, 133755.
Authors:  Lyu,Shulin;  Chen,Yang;  Xu,Shuai Xia
Favorite | TC[WOS]:3 TC[Scopus]:4  IF:2.7/3.1 | Submit date:2023/08/03
Laguerre Unitary Ensembles  Hankel Determinant  Orthogonal Polynomials  Painlevé Equations  Riemann–hilbert Problems  
Integrability of a generalized (2+1)-dimensional soliton equation via Bell polynomials Journal article
Li, Chunhui, Zhu, Mengkun, Wang, Dan, Zhang, Jinyu, Wang, Xiaoli. Integrability of a generalized (2+1)-dimensional soliton equation via Bell polynomials[J]. Zeitschrift fur Angewandte Mathematik und Physik, 2023, 74, 62.
Authors:  Li, Chunhui;  Zhu, Mengkun;  Wang, Dan;  Zhang, Jinyu;  Wang, Xiaoli
Favorite | TC[WOS]:2 TC[Scopus]:3  IF:1.7/1.8 | Submit date:2023/02/28
Bell Polynomials  Bäcklund Transformation  Lax Pair  Infinite Conservation Laws  Hirota Bilinear